MAUDE Adverse Event Report: TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR

TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR
Model Number INTEGRON IT26-C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of infection, injury or harm to patients.Retain testing was performed on the lot number subject of the reported event; the results obtained by the user could not be replicated.The lot performed as established.The dhr for the subject lot was reviewed and no abnormalities were found.
 
Event or Problem Description
User facility informed that the integron it26-c burst after a complete sterilization cycle.

Brand Name
INTEGRON IT26-C
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key20180306
Report Number3013145340-2024-00027
Device Sequence Number8261393
Product Code JOJ
UDI-Device Identifier07798164679622
UDI-Public07798164679622
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberINTEGRON IT26-C
Device Lot Number19039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown